# SDR DALA2018030501369

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1522, LBL 7 FLOOR SUPPORT WEB CORRODED.  REMOVED CORROSION.    FABRICATED, AND INSTALLED A NEW WEB IAW SRM 51-40-02,  AND DWG 146N5451, REV C.
